# SDR SWIA201439101

- Difficulty date: August 14, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 26,738 hours, 24,308 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S FLASHLIGHT BATTERY INDICATOR LIGHT IS NOT FLASHING.  R & R FLASHLIGHT BATTERY IAW AMM.  OPS CHECKED GOOD.
